# SDR DALA2024061306065

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 57,655 hours, 29,605 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: UNKNOWN
- Condition: Faulted
- Location: Thrust Reversers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3159 - ATB - DUE TO ENG 1 REVERSER FAULT ECAM MESSAGE. CORRECTIVE ACTION: REPLACED HCU (4101KS) AND THRUST REVERSER INHIBITION RELAY (14KS1). OPS CHECK GOOD. (LP 6056612)
